- Your Heart
- Ask Dr. T
- Heart Healthy Living
- About Us
- Contact Us
irregular heart beat
Why did you stop? Did you discuss this with your doctor? You should!
Betaloc is a Beta Blocker, very safe and used for a variety of treatments. There are a number of reasons for LV hypertrophy, one of the most common a high blood pressure.
I have some more information for you about palpitations and arrhythmias (just follow the links).
Last, I suspect you were treated for PVCs or atrial fibrillation (less likely). Because of your symptoms, you really should check your risk for heart disease!
Hope this helps,
Ask Doctor T. Blog
I have been advised by my primary physician to schedule a cardiac catherization and possible stent placement procedure after having a Nuclear Stress Test with the following "Findings:
The study quality is excellent. There is no transient LV ischemic dilatation noted. The left ventricular...
I have a friend with internal defibulator. can I perform cpr and is it possible for me to get shocked if the debibulator is going off?